# SDR SWAA2022071120234

- Difficulty date: June 18, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL WEB FLOORBEAM 727B LOC. LBL 45.5 AT AFT CARGO COMPARTMENT 2022-268342 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] REPAIRED VERTICAL WEB FLOORBEAM 727B LOC. LBL 45.5 AT AFT CARGO COMPARTMENT IAW B737-700 EA NÏ¿½ 22-153-01843-WIP1 REV 2 AND EA NÏ¿½ 2-153-01843 REV 1. SEE INDIVIDUAL SIGNOFF BELOW.;[04] CORRECTED STEP 3 PERFORMED REPAIR IAW EA NÏ¿½ 22-153-01843-WIP1 REV 2 AND EA NÏ¿½ 2-153-01843 REV1 ON TRANSVERSAL FLOOR BEAM ? AT BSTA 727B ? AND BTW LBL 40 & LBL 50. SEE INDIVIDUAL SIGNOFF BELOW.;[05] PERFORMED REPAIR IAW EA NÏ¿½ 22-153-01843-WIP1 REV 2 AND EA NÏ¿½ 2-153-01843 REV1 ON TRANSVERSAL FLOOR BEAM ? AT BSTA 727B ? AND BTW LBL 40 & LBL 50. SEE INDIVIDUAL SIGNOFF BELOW. RII
